MAUDE Adverse Event Report: DEPUY MITEK LLC US AGGRESSIVE 4.0MM 5PK; ARTHROSCOPE

DEPUY MITEK LLC US AGGRESSIVE 4.0MM 5PK; ARTHROSCOPE
Catalog Number 283419
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Report 9 of 9 for (b)(4).It was reported that during an arthroscopy surgery; it was observed that the aggressive 4.0mm 5pk device touched water and it was noted that white foam was between the inner and outer sleeves.It was reported that the device was changed to another one to continue the surgery, the same problem happened again.According to the reporter, there was nine aggressive 4.0mm 5pk devices involved in the event.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: device history review a manufacturing record evaluation was performed for the finished device lot number (m2410011), and no non-conformance was identified.Investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection revealed that the device was returned in a sealed condition, the lubricant at the base and tip of the inner shaft was present in compliance with the device specifications.No other anomalies could be observed.According with the manufacturer procedure; the unit present grease in the tip, because is part of the manufacturing process, the units have two applications of grease, one is in the inner tube and then assembled in the outer tube, then the second application of grease is in the tip.The product per requirements need to have grease inside the tip and on the inner shaft.The overall complaint was not confirmed as the observed condition of the aggressive 4.0mm 5pk would have not contributed to the complained device issue.Based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
AGGRESSIVE 4.0MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22826553
Report Number1221934-2025-03162
Device Sequence Number19977901
Product Code HRX
UDI-Device Identifier10886705022021
UDI-Public(01)10886705022021(10)M2410011(17)290930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283419
Device Lot NumberM2410011
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer09/01/2025
09/03/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/02/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown